# SDR SWAA2025092905632

- Difficulty date: August 18, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 277 TO BS 294.5 BL 0 WL 208.1 AT FWD GALLEY AREA.   REPLACED WEB LOCATED BS 277 TO BS 294.5 BTW BL0 WL 208.1 AT FWD GALLEY AREA. IAW B737-800 SRM 51-40-02 AND DWG # 141A5400; SHEET 20 AND REV -.
